# SDR MASA2011111764040

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,717 hours, 16,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND FROM AFT CEILING LEVEL FLOOD LIGHT.  R2 LAMP.
